MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 4 PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 4 PMA; OXFORD HXLPE BEARINGS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 10/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 medical devices: oxf uni tib tray sz c lm pma; item# 154722; lott# 3836115.Oxford uni twin-peg femoral md; item# 166942; lot# j3834742.G2 ¿ foreign: australia.Multiple mdr reports were filed for this event, please see associated reports: 3002806535 - 2023 - 00374.3002806535 - 2023 - 00376.3002806535 - 2023 - 00377.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a uni knee surgery, and approximately six years later, a revision surgery was performed due to pain and stiffness.The patient experienced ongoing pain and a limited range of motion around 12 months post-op.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).No products were returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Devices are used for treatment.Radiographs were provided and reviewed by a radiologist.The review identified the two views of the left knee demonstrate a medial compartment hemiarthroplasty without hardware failure or loosening.No bony fracture.Overall fit and alignment of the implant is appropriate.Normal bone quality.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF ANAT BRG LT MD SIZE 4 PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18082989
Report Number3002806535-2023-00377
Device Sequence Number6591563
Product Code NRA
UDI-Device Identifier05019279785940
UDI-Public(01)05019279785940(17)210907(10)3860787
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/07/2021
Device Model NumberN/A
Device Catalogue Number159548
Device Lot Number3860787
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer11/24/2023
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight102 KG